| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: visual inspection of the returned product found the lens optic and one haptic torn.A piece of one haptic was torn off and missing.The lens was returned in liquid.Work order search: no similar complaints were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a cc4204a collamer single piece lens, +20.5 diopter, and the trailing haptic tore.The lens was removed within the same surgery with no patient injury, no incision enlargement or sutures.Another same model/diopter lens was implanted with no problem.The reporter stated the cause of the event was unknown.